# SDR MYWA120015

- Difficulty date: February 1, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,754 hours, 11,413 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  ON WALKAROUND NOTICED SOUND OF AIR LEAK NR 2 INLET, FOUND OUTBOARD COWL A/I VALVE PARTIALY OPEN.  SECURED VALVE CLOSED.  REMOVED AND REPLACED ENG COWL TAI VALVE.  OPS CHECK OK AND LEAK CHECK OK IAW AMM 30-21-11.
